Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 7, Issue 1, August 2013 pp 08-11

Research Article

Reliability Modelling of a Cloud with Arrival Time of the Server Subject to Maximum Operation and Repair Times


Uday Rawat*, Rajeev Kumar**

*Research Scholar, Singhania University, Rajasthan, INDIA.

**Assistant Professor, Pt. N. R. S., Govt. College, Rohtak, Haryana, INDIA.

Academic Editor:  Dr. Dase R.K.


This paper is concerned with the reliability measures of a cloud. For this purpose, a reliability model is developed considering cloud as a single-unit. There is a single server who takes some time to visit the system as and when required to do preventive maintenance, repair and replacement of the components. The unit undergoes for preventive maintenance after a maximum operation time directly from normal mode. If repair of the component is not possible up to a pre-specific time (called Maximum Repair Time), the components are replaced by new one with some replacement time. The failure time of the components follow negative exponential distribution while the distributions of preventive maintenance, repair and replacement time are taken as arbitrary with different probability density functions. The graphical behaviour of the results has also been shown for a particular case to improve the importance of the study.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details